MAUDE Adverse Event Report: LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 15X17 H5 US; PROSTHESIS, INTERVERTEBRAL DISC

LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 15X17 H5 US; PROSTHESIS, INTERVERTEBRAL DISC
Catalog Number MB3575
Medical Device Problem Codes Osseointegration Problem (3003); Physical Resistance/Sticking (4012)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
A patient reported experiencing pain with two-level mobi-c implants at c5/6 and c6/7 approximately 6.5 years post-operatively.The patient has used medication and physical therapy and still experiences pain.Follow-up x-rays and mris were inconclusive, and the surgeon suggested possible implant removal, however the patient does not want to do so unless absolutely necessary.The patient tested negative for allergy to mobi-c components.Another x-ray was taken and shows what appears to be calcification over one of the implants and no movement of it.The patient continues to consult their doctor to determine next steps.This is report one of two for this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information in h6: investigation type, findings, and conclusions.A review of the dhr was conducted and found no indications of manufacturing issues.The device was not returned and no photos were provided, so an evaluation is unable to be performed.This event likely cannot be attributed to manufacturing or design related issues.The complaint is confirmed for mobi-c implant for pain but unrefuted for binding.A definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown patient or surgical factors.This device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.Reference report 3004788213-2025-00062.

Brand Name
MOBI-C IMPLANT "M" STANDARD 15X17 H5 US
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key23417422
Report Number3004788213-2025-00061
Device Sequence Number21089633
Product Code MJO
UDI-Device Identifier03662663000154
UDI-Public(01)03662663000154(17)230601(10)5317005
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2023
Device Catalogue NumberMB3575
Device Lot Number5317005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient EthnicityNon Hispanic